The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 3.

Baker, R

Lee, S Seirin and Baker, R E and Gaffney, E. A. and White, S M (2013) Optimal barrier zones for stopping the invasion of Aedes aegypti mosquitoes via transgenic or sterile insect techniques. Journal of Theoretical Ecology, 6 (4). pp. 427-442.

Seirin Lee, S and Baker, R E and Gaffney, E. A. and White , S M (2013) Optimal strategies for Aedes aegypti mosquito control via transgenic and sterile insect techniques: endemics and emerging outbreaks. Journal of Theoretical Biology, 331 (1). pp. 78-90.

Burden, J

White, S M and Burden, J P and Maini, P. K. and Hails, R S (2012) Modelling the within-host growth of viral infections in insects. Journal of Theoretical Biology, 312 (7). pp. 34-43.

Gaffney, E

Lee, S Seirin and Baker, R E and Gaffney, E. A. and White, S M (2013) Optimal barrier zones for stopping the invasion of Aedes aegypti mosquitoes via transgenic or sterile insect techniques. Journal of Theoretical Ecology, 6 (4). pp. 427-442.

Seirin Lee, S and Baker, R E and Gaffney, E. A. and White , S M (2013) Optimal strategies for Aedes aegypti mosquito control via transgenic and sterile insect techniques: endemics and emerging outbreaks. Journal of Theoretical Biology, 331 (1). pp. 78-90.

Hails, R

White, S M and Burden, J P and Maini, P. K. and Hails, R S (2012) Modelling the within-host growth of viral infections in insects. Journal of Theoretical Biology, 312 (7). pp. 34-43.

Lee, S

Lee, S Seirin and Baker, R E and Gaffney, E. A. and White, S M (2013) Optimal barrier zones for stopping the invasion of Aedes aegypti mosquitoes via transgenic or sterile insect techniques. Journal of Theoretical Ecology, 6 (4). pp. 427-442.

Maini, P

White, S M and Burden, J P and Maini, P. K. and Hails, R S (2012) Modelling the within-host growth of viral infections in insects. Journal of Theoretical Biology, 312 (7). pp. 34-43.

Seirin Lee, S

Seirin Lee, S and Baker, R E and Gaffney, E. A. and White , S M (2013) Optimal strategies for Aedes aegypti mosquito control via transgenic and sterile insect techniques: endemics and emerging outbreaks. Journal of Theoretical Biology, 331 (1). pp. 78-90.

White , S

Seirin Lee, S and Baker, R E and Gaffney, E. A. and White , S M (2013) Optimal strategies for Aedes aegypti mosquito control via transgenic and sterile insect techniques: endemics and emerging outbreaks. Journal of Theoretical Biology, 331 (1). pp. 78-90.

White, S

Lee, S Seirin and Baker, R E and Gaffney, E. A. and White, S M (2013) Optimal barrier zones for stopping the invasion of Aedes aegypti mosquitoes via transgenic or sterile insect techniques. Journal of Theoretical Ecology, 6 (4). pp. 427-442.

White, S M and Burden, J P and Maini, P. K. and Hails, R S (2012) Modelling the within-host growth of viral infections in insects. Journal of Theoretical Biology, 312 (7). pp. 34-43.

This list was generated on Mon Jul 28 06:23:12 2014 BST.